# SDR AALA202103059021

- Difficulty date: February 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 17,205 hours, 6,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311143420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR BEAM AT -Y1292 BETWEEN FR12 AND FR24. REPLACED FLOOR BEAM PER SRM 51-72-11-911-001 AND 51-42-11-801.
